# SDR 2000UALA00168

- Difficulty date: April 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 37,877 hours, 20,008 cycles
- Engine: Ge CFM56*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 1061219283
- Condition: Loose
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW NOTICED FUEL IMBALANCE AND COULD NOT MONITOR FUEL AMOUNT IN LEFT TANK DUE TO INOP FUEL GAUGE.  *S/D*  PERFORMED NR 2 FUEL QUANTITY INDICATING SYSTEM DRY CALIBRATION AND RESISTANCE, CAPACITANCE CHECKS OF TANK AND COMPENSATOR UNITS.  FOUND PROBE F8 BAD.  REPLACED PROBE.  AIRCRAFT WAS RETURNED TO SERVICE.
